# SDR SWAA2020031642503

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONNECTED TO M1674 AND M1675 INOP.         FOUND CONNECTORS FOR M1674 AND M1675 DISCONNECTED, RECONNECTED PER WDM 33-51-12. REMOVED AND REPLACED BATTERY PACK M1674 PER AMM 33-51-06-960-805. 57563U 14MAR20
